Download this article
 Download this article For screen
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Large-scale geometry of big mapping class groups

Kathryn Mann and Kasra Rafi

Geometry & Topology 27 (2023) 2237–2296
Bibliography
1 J Aramayona, A Fossas, H Parlier, Arc and curve graphs for infinite-type surfaces, Proc. Amer. Math. Soc. 145 (2017) 4995 MR3692012
2 J Aramayona, P Patel, N G Vlamis, The first integral cohomology of pure mapping class groups, Int. Math. Res. Not. 2020 (2020) 8973 MR4216709
3 J Bavard, Hyperbolicité du graphe des rayons et quasi-morphismes sur un gros groupe modulaire, Geom. Topol. 20 (2016) 491 MR3470720
4 J Bavard, S Dowdall, K Rafi, Isomorphisms between big mapping class groups, Int. Math. Res. Not. 2020 (2020) 3084 MR4098634
5 R Camerlo, S Gao, The completeness of the isomorphism relation for countable Boolean algebras, Trans. Amer. Math. Soc. 353 (2001) 491 MR1804507
6 R Chamanara, Affine automorphism groups of surfaces of infinite type, from: "In the tradition of Ahlfors and Bers, III" (editors W Abikoff, A Haas), Contemp. Math. 355, Amer. Math. Soc. (2004) 123 MR2145060
7 M G Durham, F Fanoni, N G Vlamis, Graphs of curves on infinite-type surfaces with mapping class group actions, Ann. Inst. Fourier (Grenoble) 68 (2018) 2581 MR3897975
8 F Fanoni, S Hensel, N G Vlamis, Big mapping class groups acting on homology, Indiana Univ. Math. J. 70 (2021) 2261 MR4359910
9 W P Hooper, Grid graphs and lattice surfaces, Int. Math. Res. Not. 2013 (2013) 2657 MR3071661
10 J Ketonen, The structure of countable Boolean algebras, Ann. of Math. 108 (1978) 41 MR491391
11 H A Masur, Y N Minsky, Geometry of the complex of curves, I : Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
12 H A Masur, Y N Minsky, Geometry of the complex of curves, II : Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
13 S Mazurkiewicz, W Sierpiński, Contribution à la topologie des ensembles dénombrables, Fund. Math. 1 (1920) 17
14 P Patel, N G Vlamis, Algebraic and topological properties of big mapping class groups, Algebr. Geom. Topol. 18 (2018) 4109 MR3892241
15 A Randecker, Wild translation surfaces and infinite genus, Algebr. Geom. Topol. 18 (2018) 2661 MR3848396
16 I Richards, On the classification of noncompact surfaces, Trans. Amer. Math. Soc. 106 (1963) 259 MR143186
17 C Rosendal, Global and local boundedness of Polish groups, Indiana Univ. Math. J. 62 (2013) 1621 MR3188557
18 C Rosendal, Coarse geometry of topological groups, 223, Cambridge Univ. Press (2021) MR4327092
19 S Schleimer, Notes on the complex of curves, lecture notes (2020)